# SDR VNAA0512009

- Difficulty date: December 8, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 3,457 hours, 3,121 cycles
- Engine: Ge CF348C1
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: GG670800161
- Condition: Dented
- Location: Anti Ice Sys
- Part time: 3,457 hours, 3,121 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE LT AND RT WING ANTI-ICE SYSTEMS CYCLED ON AND OFF.  THE CREW FOLLOWED THE QRH AND RETURNED TO CLT.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THE NR 2 - NR 3 SLAT TRACK CONNECTOR FLEX TUBE DENTED CAUSING REDUCED BLEED AIR FLOW TO THE LT OUTBOARD SLAT.  THE CONNECTOR WAS REPAIRED IAW BOMBARDIER REO 670-30-11-06.  BOTH WING ANTI-ICE SYSTEMS OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
